# SDR QXEA2013031500711

- Difficulty date: March 15, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5-624.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED BS 564.5-624.5. REMOVED CORROSION FOUND STRINGER TO BE OUT OF LIMITS IAW SRM 58-40-03-00-01, REV 12.   REMOVED STRINGER  IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01 REV12.  MATCH DRILLED STRINGER IAW SRM 51-40-07-02-01, REV 12.   INSTALLED  STRINGER IAW SRM 51-42-05-02-01, REV 12.
